# SDR ASAA2017051120742

- Difficulty date: May 11, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 38,864 hours, 11,491 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: False Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EEC LOGGED 73-21372. UPPER EGT SECTORS READING HIGH. ECONOMIC FAULT. ACFT GROUNDED.  ACCOMPLISHED B737-800 FIM 73-11 TASK 801. FAULT IS NO LONGER ACTIVE. INITIAL READINGS: S1- 127.25, S2- 80.25, S3- 77.87, S4- 122.75. AFTER CLEANING: S1- 70.50, S2- 35.00, S3- 34.25, S4- 68.50. ACCOMPLISHED EEC TEST, REF B737-800 AMM 73-21-00-700-804-F00. TEST PASSED WITH NO EEC FAULTS NOTED.
